Alert archive / Vermont / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 1, NWS Burlington, VT
NWS Burlington, VT issued this severe thunderstorm warning at May 16, 2012, 2:02 PM EDT for Clinton County, New York; Franklin County, Grand Isle County, Orleans County, Vermont. It was in force for 28 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 16, 2012, 2:02 PM EDT (18:02 UTC)
- Expired
- May 16, 2012, 2:30 PM EDT
- In force
- 28 min
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
Counties Clinton County, NY, Franklin County, VT, Grand Isle County, VT, Orleans County, VT
The radar
The Burlington radar (KCXX), 49 km from the middle of the area, began a volume at 18:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 16, 2:10 PM EDT | HAIL 0.75 | West Chazy, NY | |
| May 16, 2:10 PM EDT | HAIL 1 | 2 Nne Chazy, NY | |
| May 16, 2:21 PM EDT | HAIL 1 | Chazy, NY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 16, 1:18 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 6.0 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 616 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
130 WUUS51 KBTV 161802 SVRBTV NYC019-VTC011-013-019-161830- /O.NEW.KBTV.SV.W.0001.120516T1802Z-120516T1830Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BURLINGTON VT 202 PM EDT WED MAY 16 2012 THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN ORLEANS COUNTY IN NORTHEAST VERMONT... NORTHERN GRAND ISLE COUNTY IN NORTHWEST VERMONT... NORTHEASTERN CLINTON COUNTY IN NORTHERN NEW YORK... NORTHERN FRANKLIN COUNTY IN NORTHWEST VERMONT... * UNTIL 230 PM EDT. * AT 159 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR WEST CHAZY...MOVING EAST AT 75 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO... SOUTH ALBURGH...ISLE LA MOTTE...FRANKLIN...HIGHGATE SPRINGS... RICHFORD...ENOSBURG FALLS... THIS SEVERE THUNDERSTORM IS ALSO PRODUCING DEADLY CLOUD TO GROUND LIGHTNING. WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7 9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL MAY CAUSE INJURY AND DAMAGE PROPERTY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM WEDNESDAY EVENING FOR NORTHERN NEW YORK AND VERMONT. && LAT...LON 4501 7237 4475 7353 4492 7362 4502 7324 TIME...MOT...LOC 1802Z 250DEG 66KT 4487 7344 $$ LOCONTO
1 follow-up statement
865 WWUS51 KBTV 161817 SVSBTV SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 217 PM EDT WED MAY 16 2012 NYC019-VTC011-013-019-161830- /O.CON.KBTV.SV.W.0001.000000T0000Z-120516T1830Z/ ORLEANS VT-GRAND ISLE VT-CLINTON NY-FRANKLIN VT- 217 PM EDT WED MAY 16 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT FOR NORTHEASTERN CLINTON COUNTY IN NORTHERN NEW YORK...AND NORTHWESTERN ORLEANS COUNTY IN NORTHEAST VERMONT...AND NORTHERN FRANKLIN AND NORTHERN GRAND ISLE COUNTIES IN NORTHWEST VERMONT... AT 213 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR CHAZY LANDING...MOVING NORTHEAST AT 40 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO... SWANTON...EXIT 21 I89... THIS SEVERE THUNDERSTORM IS ALSO CAPABLE OF PRODUCING DEADLY CLOUD TO GROUND LIGHTNING. WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7 9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL MAY CAUSE INJURY AND DAMAGE PROPERTY. BOATERS ON LAKE CHAMPLAIN SHOULD SEEK SAFE HARBOR NOW! STRONG WINDS WILL CAUSE HIGHER WAVES AND SUDDEN WIND SHIFTS MAY OVERTURN BOATS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM WEDNESDAY EVENING FOR NORTHERN NEW YORK AND VERMONT. && LAT...LON 4501 7237 4476 7348 4494 7356 4502 7324 TIME...MOT...LOC 1817Z 247DEG 36KT 4488 7335 $$ LOCONTO
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at May 16, 1:25 PM EDT, 37 minutes earlier.
Area forecast discussion, May 16, 1:25 PM EDT, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 125 PM EDT WED MAY 16 2012 .SYNOPSIS... STRONG TO SEVERE THUNDERSTORMS CAN BE EXPECTED ACROSS THE NORTH COUNTRY THIS AFTERNOON AND EVENING AS A COLD FRONT MOVES INTO THE AREA AND INTERACTS WITH AN INCREASINGLY UNSTABLE AIR MASS. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN THREAT OF SEVERE WEATHER. COOLER AND DRIER WEATHER RETURNS ON THURSDAY...WITH A WARM TREND EXPECTED FOR THE WEEKEND ALONG WITH A CONTINUATION OF THE DRY WEATHER. && .NEAR TERM /UNTIL 8 PM THIS EVENING/... AS OF 125 PM EDT WEDNESDAY...UPDATE TO INCLUDE SVR TSTORM WATCH 280 UNTIL 01Z ACROSS ENTIRE AREA. REST OF FCST UNCHANGED ATTM. PRIOR DISCUSSION... ONLY MINOR CHANGES TO CLOUDS/TEMPS/WINDS WITH THIS MORNING UPDATE AS REST OF PRECIP FORECAST ON TRACK. SURFACE FRONT STILL NORTH OF PETAWAWA ONTARIO...AND WILL MOVE INTO SAINT LAWRENCE VALLEY EARLY THIS AFTERNOON. VIS SATELLITE SHOWS GENERALLY CLEAR SKIES NEARLY ALL MORNING IN NORTHERN ADIRONDACKS...WITH LAPS SURFACE BASED CAPES ALREADY UP TO 1000-1500 J/KG. AS WESTERN EDGE OF CLOUD SHIELD CLEARS...MORE SUNSHINE IN CHAMPLAIN VALLEY AND REST OF VERMONT WILL INCREASE CAPES SIMILARLY. BEST 0-6KM BULK SHEAR ALIGNED ALONG FRONTAL BOUNDARY AND WEST OF HIGHEST CAPE...HOWEVER STILL SUFFICIENT SHEAR OF GREATER THAN 35 KTS TO GENERATE STRONG TO SEVERE STORMS. INITIAL CONVECTION COULD BE AS EARLY AS 17-18Z...THEN EXPECT AN ORGANIZED LINE AHEAD OF THE FRONT...2-5PM IN NORTHERN NEW YORK AND 4-8 PM IN VERMONT...SAME AS PREVIOUS FORECAST THINKING. && .SHORT TERM /8 PM THIS EVENING THROUGH FRIDAY/... AS OF 403 AM EDT WEDNESDAY...UPPER TROUGH AND COLD FRONT WILL EXIT THE AREA DURING THE FIRST PART OF THE NIGHT WITH ANY CONVECTION QUICKLY COMING TO AN END. NORTHWEST FLOW ALOFT DEVELOPS OVER THE AREA LATER TONIGHT AND INTO THURSDAY. DESPITE SUNSHINE ON THURSDAY...TEMPERATURES WILL SLIGHTLY BELOW NORMAL ON THURSDAY. HOWEVER...TEMPERATURES WILL REBOUND ON FRIDAY AS TEMPERATURES WILL BE SLIGHTLY ABOVE NORMAL WITH PLENTY OF SUNSHINE EXPECTED AND A CONTINUATION OF THE DRY WEATHER. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... AS OF 403 AM EDT WEDNESDAY...WARM STRETCH OF WEATHER COMING UP FOR THE EXTENDED PORTION OF THE FORECAST. SURFACE RIDGE AND UPPER LEVEL RIDGE WILL BE OVER THE EAST COAST FOR MOST OF THE FORECAST WITH DRY WEATHER AND WARM TEMPS EXPECTED. 850 TEMPS WILL WARM FROM ABOUT 6C ON FRIDAY NIGHT ALL THE WAY TO 16C ON MONDAY. MONDAY LOOKS TO BE THE WARMEST DAY OF THE FORECAST AT THIS TIME...AND WILL BE OVER TEN DEGREES ABOVE NORMAL. A FRONTAL SYSTEM WILL BRING THE FIRST CHANCE FOR SHOWERS MONDAY NIGHT INTO TUESDAY...THOUGH NOT DEEP LAYER MOISTURE OR STRONG DYNAMICS WITH THIS FEATURE. ABOVE NORMAL TEMPERATURES PERSIST THROUGH THE WHOLE PERIOD. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... THROUGH 12Z THURSDAY...MIST/FOG AND CEILINGS LIFT THIS MORNING WITH RETURN OF SUNSHINE AND TURBULENT MIXING. WINDS INCREASE TO AROUND 10 KNOTS WITH SOME GUSTS INTO THE LOW TEENS FOR THE VALLEY LOCATIONS BY 14Z...SOUTHERLY WINDS INCREASE THROUGH THE DAY AS MIXING INCREASES AND FASTER WINDS ALOFT MIX TO THE SURFACE. MSS WILL HAVE EVEN GUSTIER CONDITIONS WITH GUSTS INTO THE LOW 20S IN THE AFTERNOON AS THE SURFACE PRESSURE GRADIENT TIGHTENS AHEAD OF A RELATIVELY STRONG SURFACE TROUGH. A SURFACE TROUGH WITH FAVORABLE DYNAMICS THAT WILL INCREASE ITS POTENCY MOVES INTO THE REGION FROM THE NORTHWEST AHEAD OF A STRONG VORTICITY MAXIMUM. EXPECT AFTERNOON SHOWERS AND THUNDERSTORMS TO FORM AHEAD AND ALONG THE BOUNDARY. BULK SHEAR INCREASES THROUGH THE DAY AND SOME OF THESE STORMS WILL BECOME MORE ORGANIZED AND MAY BECOME SEVERE. INITIALLY STORM CELLS WILL BE MORE ISOLATED...BUT LATER IN THE AFTERNOON IT IS EXPECTED THAT MORE LINEAR STRUCTURES WILL BE FAVORED DUE TO STRONG FLOW ALOFT. HAVE INCLUDED STORM THREAT IN TAFS AS TSRA FOR TWO HOURS AT EACH TAF SITES EXPECT THE STORMS/LINE TO MOVE THROUGH THE AREA BY 00Z THURSDAY. STORMS WILL BEGIN AFTER ABOUT 18Z AND MOVE FROM WEST TO EAST ACROSS THE AREA...ENDING BY 00Z. THEREAFTER WINDS WILL BECOME NORTHWEST AND SKIES SCATTER OUT FOR THE OVERNIGHT PERIOD. POSSIBLE AREAS OF FOG/MIST OVERNIGHT WHERE THERE WERE SHOWERS AND THUNDERSTORMS. OUTLOOK 12Z THURSDAY THROUGH SUNDAY...VFR ANTICIPATED FOR 12Z THURSDAY THROUGH SUNDAY UNDER HIGH PRESSURE. && .MARINE... AS OF 403 AM EDT WEDNESDAY...LAKE THUNDERSTORM AND LAKE WIND ADVISORIES ARE IN EFFECT THIS AFTERNOON AND EVENING. A STRONG COLD FRONT WILL MOVE ACROSS THE LAKE DURING THE LATE AFTERNOON AND EVENING HOURS...WITH A LINE OF STORMS EXPECTED JUST AHEAD OF IT. A FEW STORMS MAY CONTAIN DAMAGING WINDS AND LARGE HAIL. WINDS WILL GENERALLY BE SOUTH 15 TO 25 KNOTS...SHIFTING NORTHWEST AND ABATING THIS EVENING INTO TONIGHT AS THE FRONT CLEARS EAST. WAVES 2 TO 4 FEET THIS AFTERNOON WITH A MODERATE CHOP ON THE OPEN LAKE THROUGH LATE AFTERNOON...SLOWING ABATING TONIGHT. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SYNOPSIS...EVENSON NEAR TERM...JMG/HANSON SHORT TERM...EVENSON LONG TERM...NEILES AVIATION...NEILES MARINE...JMG
Hazardous weather outlook, May 16, 1:47 PM EDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BURLINGTON VT 147 PM EDT WED MAY 16 2012 NYZ026>031-034-035-087-VTZ001>012-016>019-171800- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA- WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 147 PM EDT WED MAY 16 2012 ...SEVERE THUNDERSTORM WATCH 280 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO RELAY ANY REPORTS OF SEVERE WEATHER OR STORM DAMAGE TO THE NATIONAL WEATHER SERVICE IN BURLINGTON VERMONT WGH
In the hours before
Special weather statement, May 16, 11:56 AM EDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 1156 AM EDT WED MAY 16 2012 NYZ026>031-034-035-087-VTZ001>012-016>019-161900- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE- CALEDONIA-WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND- WINDSOR-EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON- EASTERN RUTLAND- INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH... STAR LAKE...SARANAC LAKE...TUPPER LAKE...DANNEMORA... LAKE PLACID...PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM... GOUVERNEUR...ALBURGH...SOUTH HERO...ST. ALBANS...NEWPORT... ISLAND POND...BURLINGTON...JOHNSON...STOWE...ST. JOHNSBURY... MONTPELIER...MIDDLEBURY...VERGENNES...BRADFORD...RANDOLPH... RUTLAND...SPRINGFIELD...WHITE RIVER JUNCTION...ENOSBURG FALLS... RICHFORD...UNDERHILL...BRISTOL...RIPTON...EAST WALLINGFORD... KILLINGTON 1156 AM EDT WED MAY 16 2012 ...STRONG TO SEVERE THUNDERSTORMS EXPECTED FOR THE NORTH COUNTRY... STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL WILL DEVELOP ACROSS THE NORTH COUNTRY THIS AFTERNOON AND EVENING. THUNDERSTORMS WILL FORM IN THE SAINT LAWRENCE VALLEY BY EARLY AFTERNOON...MOVE EAST ACROSS NORTHERN NEW YORK...AND REACH VERMONT BY MID TO LATE AFTERNOON. THE THUNDERSTORMS WILL EVENTUALLY EXIT VERMONT IN THE EVENING... SHORTLY AFTER SUNSET. PREPARE FOR STRONG TO SEVERE THUNDERSTORMS TODAY...ESPECIALLY IF YOU HAVE OUTDOOR ACTIVITIES PLANNED. PAY ATTENTION TO THE WEATHER... AND SEEK SHELTER AS STORMS APPROACH. HANSON
Special weather statement, May 16, 1:29 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
129 PM EDT WED MAY 16 2012
NYZ028-030-031-VTZ001-161830-
EASTERN CLINTON NY-GRAND ISLE VT-SOUTHERN FRANKLIN NY-
WESTERN CLINTON NY-
129 PM EDT WED MAY 16 2012
...A STRONG THUNDERSTORM WILL MOVE THROUGH EAST CENTRAL FRANKLIN...
NORTHERN CLINTON AND WEST CENTRAL GRAND ISLE COUNTIES...
AT 127 PM EDT...A STRONG THUNDERSTORM WAS NEAR MERRILL...MOVING
NORTHEAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL UP TO DIME SIZE ARE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
ELLENBURG MOUNTAIN...ELLENBURG CENTER...ELLENBURG...ELLENBURG
DEPOT...IRONA...JERICHO...ALTONA...MOOERS FORKS...SCIOTA...MOOERS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM WEDNESDAY
EVENING FOR NORTHERN NEW YORK AND VERMONT.
LAT...LON 4483 7331 4466 7400 4483 7410 4501 7364
4502 7343
LOCONTOThe office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 1:29 PM EDT | Special Weather Statement | BTV | Clinton | 61 min |
| May 16, 2:27 PM EDT | Severe Thunderstorm Warning | BTV | Clinton | 47 min |
| May 16, 2:41 PM EDT | Special Weather Statement | BTV | Essex | 64 min |
| May 16, 3:02 PM EDT | Severe Thunderstorm Warning | BTV | Essex | 58 min |
| May 16, 4:11 PM EDT | Severe Thunderstorm Warning | BTV | Essex | 64 min |
| May 16, 3:41 PM EDT | Special Weather Statement | BTV | Chittenden, Franklin, Grand Isle, Lamoille | 49 min |
| May 16, 4:05 PM EDT | Special Weather Statement | BTV | Washington | 55 min |
| May 16, 5:53 PM EDT | Special Weather Statement | BTV | Caledonia, Essex | 67 min |
| May 16, 6:37 PM EDT | Special Weather Statement | BTV | Windsor | 53 min |
Nearby
Severe Thunderstorm Warnings in Vermont, 2012Severe Thunderstorm Warnings in New York, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.